Research ArticleOpen accessEvery word in the titleOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
6 results for “Boundedness”
Set a search alertResearch ArticleOpen accessEvery word in the titleA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,925 accessesView PDFCite
Research ArticleOpen accessIn the keywordsInvestigation of Periodic Points in Algebraic VarietiesAhmed M. Ibrahim, Elhadi E. E. DalamAmerican Journal of Applied Sciences, Vol. 18, Issue 1 · 4 Oct 2021 · 6,805 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Mathematical Model and Analysis for the COVID-19 InfectionJonathan Tsetimi, Marcus Ifeanyi Ossaiugbo, Augustine AtonujeJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 6 Jun 2022 · 6,023 accessesView PDFCite
Research ArticleOpen accessIn the abstractBifurcation and Stability Analysis of a Food Web in a ChemostatS.M. Sohel RanaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 22 Oct 2016 · 7,081 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn HIV/AIDS Model with Variable Force of Infection and its Application to the Epidemic in UgandaFlugentius Baryarama, Joseph Y.T. Mugisha, Livingstone S. LuboobiAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,964 accessesView PDFCite